# SDR QXEA2014042600337

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 17,866 hours, 19,137 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8209053
- Condition: Failed
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTICED ITT/FUEL FLOW SPLIT DURING DESCENT FROM FL 240 TO 220, NR 1 HIGH ITT/FF.  ON LEVEL OFF ADVANCED POWER LEVERS, SMELLED OIL SMOKE ODOR.  F/A'S REPORTED HAZE IN CABIN, RETARDED POWER LEVERS, SPLIT VANISHED.  CABIN PACK HOT CAUTION ILLUMINATED, RAN CHECKLIST, NR 1 PACK OFF, NR 2 ON, FLOW MAX.  CABIN PRESSURE MASTER WARNING ILLUMINATED, DONNED MASKS, RAN CHECKLISTS, BEGAN RAPID DESCENT.  UNABLE TO CONTROL CABIN PRESSURE IN ANY MODE, CABIN ALTITUDE REACHED 14000' UNABLE TO PRESSURIZE CABIN BEYOND A DIFFERENTIAL OF .5 PSI. DIVERTED. LANDING UNEVENTFUL. R & R PACK FLOW CONTROL VALVE AND ECS ECU. PERFORMED OPS TEST OF BLEED AIR SYS IAW MM TASK 36-11-00-710-802, OPS CHECKED GOOD.  PERFORMED HIGH POWER ENGINE RUNS ON BOTH ENGINES, NO ITT OR WF SPLITS NOTED BETWEEN ENGINES AT VARIOUS POWER SETTINGS.  NO NOTICE OF OIL ODOR OR SMOKE IN BLEEDS OR CABIN. PRESSURIZED ACFT TO 5.5 PASID, NO LEAKS NOTED FROM ANY DOORS BY PERSON OUTSIDE.  ACFT PRESSURIZED OK BUT RATHER SLOWLY TO 5PSI.  ALSO, COMPLIED WITH  MCN 62172-01, PAR2, NO DEFECTS NOTED. NEW ECS FAULT CODE 3502(SEC HX PERF) ON BOTH CHANNELS.  DUAL AIR HEAT EXCHANGER R & R IAW AMM 21-51-01-000-801, 21-51-01-400-801, OP'S AND LEAK CHECKS GOOD, NO FAULT CODES PRESENT AT THIS TIME.
